# SDR CA980818019

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Part number: 0292152860
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR COVER CRACKED IN AREA OF APERTURE AND PIECE BROKE AWAY.  CENTRIFUGAL COMPRESSOR SCRAPPED DUE TO FOD.  CRACK OCCURRED IN EXACT LOCATION AND SIZE AS INDICATED IN THE TURBOMECA ARRIEL 1 MAINTENANCE MANUAL, CHAPTER 72-30-10, FIGURE 605.
